Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/674
Título: On differentiability and analyticity of positive definite functions
Autor: Buescu, Jorge
Paixão, A. C.
Palavras-chave: Positive definite functions
Inequalities
Analytic functions
Data: 1-Mar-2011
Editora: Academic Press Inc Elsevier Science
Citação: Buescu J, Paixão A C. On differentiability and analyticity of positive definite functions. Journal of Mathemical Analysis and Applications. 2010; 375 (1): 336-341.
Relatório da Série N.º: 1;
Resumo: We derive a set of differential inequalities for positive definite functions based on previous results derived for positive definite kernels by purely algebraic methods. Our main results show that the global behavior of a smooth positive definite function is, to a large extent, determined solely by the sequence of even-order derivatives at the origin: if a single one of these vanishes then the function is constant; if they are all non-zero and satisfy a natural growth condition, the function is real-analytic and consequently extends holomorphically to a maximal horizontal strip of the complex plane.
Peer review: yes
URI: http://hdl.handle.net/10400.21/674
ISSN: 0022-247X
Aparece nas colecções:ISEL - Matemática - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
On differentiability and analyticity of positive definite functions_rep.pdf50,15 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.